# SDR SWAA2022022164204

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-27R WL150. MARKED / [01] APPLICABILITY STATEMENT SRM 53-00-03-2R-1 REPAIR 1 IT'S APPLICABLE FOR THIS REPAIR;[02] DAMAGE EVALUATION; FOUNT TO BE OUT OF LIMITS DIMENSION CRACK L:.500 IASW SRM 53-00-03-1A-1 STEP A(1)(A) 1) FIGURE 103 DETAIL A;[03] VERIFIED CORRECTIVE ACTION STATEMENT 1 AND 2.;[04] VERIFIED APPLICABILITY FOR STR 27 R/H IAW SRM 53-00-03-2R-1 PAR. 4 FIG 205;[05] CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+11' TO 536 STR 27 R/H IAW SRM 53-00-03-2R-1 PAR 4 STEP B AND 51-40-02;[06] ENTRY PARTIAL STEP 1;[07] ENTRY PARTIAL STEPS 1 AND 2;[08] VERIFIED CORRECTIVE ACTION ITEMS 4 & 5.;[09] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[10] UPDATED MEASUREMENTS;[11] MEASUREMENTS;[12] UPDATED MEASUREMENTS;[13] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STS-011 ; PO/N: 854509/1 FROM 7075T6 0.056' AND HAT SECTION P/N:HFAB53-HS-011 ; LOT : 1480626-1; PO/N: 854510/1 ; FROM 7075T6 0.063'   FABRICATED AND LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION AT FCB STR 27R/H BS 500D+4' TO 536; WL 150 . IAW SRM 53-00-03-2R-1 PAR 4 STEPS D -H
